# SDR USAA2011011390204

- Difficulty date: December 23, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53376303201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN ABOVE EMERGENCY EXIT CUTOUT BETWEEN FR40 TO FR41, S13R.  REPAIRED FUSELAGE SKIN ABOVE EMERGENCY EXIT CUTOUT BETWEEN FR40 TO FR41, S13R IAW EA 133252.
